# SDR DALA1150419886

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 59,777 hours, 61,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT THE EMERGENCY ESCAPE PATH LIGHTS ARE ILLUMINATING INTERMITTENTLY.  MAINTENANCE FOUND FLIGHT ATTENDANT EMERGENCY ESCAPE PATH LIGHTING SWITCH LOOSE.  MAINTENANCE RE-SECURED LIGHT SWITCH.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT OK FOR SERVICE.
